# SDR COMA0060960

- Difficulty date: November 23, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,803 hours, 10,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE.  HANDLE WAS NOT CLOSED PROPERLY.  CLOSED DOOR AND AIRCRAFT RETURNED TO SERVICE.
